Metric and arithmetic properties of mediant-Rosen maps

Cor Kraaikamp, Hitoshi Nakada, Thomas A. Schmidt

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)295-324
Number of pages30
JournalActa Arithmetica
Volume137
Issue number4
DOIs
Publication statusPublished - 2009 Jul 24

Keywords

  • Diophantine approximation
  • Hecke groups
  • Hurwitz constants
  • Mediant maps
  • Rosen fractions

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Kraaikamp, C., Nakada, H., & Schmidt, T. A. (2009). Metric and arithmetic properties of mediant-Rosen maps. Acta Arithmetica, 137(4), 295-324. https://doi.org/10.4064/aa137-4-1